# SDR AALA202306121582

- Difficulty date: June 10, 2023
- Submitted: June 12, 2023
- Operation: Air carrier
- Aircraft: N575UW
- Make and model: Airbus A320*
- Aircraft serial: 5980
- Aircraft time: 29,418 hours, 11,798 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30664513
- Part serial: M23871
- Condition: Deformed
- Location: Zone 800 - Doors
- Part time: 4,200 hours, 1,862 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: R1 DOOR SLIDE ASSEMBLY RUBS ON FUSELAGE IN THE OPEN POSITION. REPLACED SLIDE ASSEMBLY PER TASK CARD 26L00025010.
